# SDR USAA2014011400002

- Difficulty date: January 13, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 64,267 hours, 42,864 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C32355
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BS 807 - 6 INCHES, STRINGER 19L.  REPAIRED FUSELAGE SKIN AT BS 807 - 6 INCHES, STRINGER 19L IAW SRM 53-00-01-2R-31.
